# SDR AALA201810049023

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Condition: Migrated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON, INBOARD THRUST REVERSER MIDDLE ATTACHMENT POINT HINGE FITTING BEARING HAS MIGRATED.  REPLACED HINGE FITTING IAW AMM 54-57-17-400-003-A.
